# SDR SWAA2018110526505

- Difficulty date: October 15, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT Z ANGLE CORRODED BETWEEN BS 767 TO BS 727, RBL 22.  R&R Z ANGLE IAW SRM & DWG.
